# SDR FDEA201605061480

- Difficulty date: May 6, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 32,686 hours, 19,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R MISSING GIRT BAR SWITCH WIRING COVER & ATTACHING BRACKET.  R1 DOOR SLIDES INOPERATIVE OR MISSING.  NO JUMP SEATERS, ACM'S ARE TO OCCUPY COURIER AREA IN  FLIGHT.  IAW EA F-5210-T0325226 DOOR R1 PLACED ON MEL 52-11-01-B.  ACCOMPLISHED PART 1 OF EA F-5210-T0325226.  ACFT OK FOR SERVICE, DOOR R1 INOPERATIVE NOT TO BE USED.
